# SDR CA050418006

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 23,414 hours
- Engine: Lyc T5311B
- System (JASC): 6420 · Tail Rotor Head
- Part: Housing
- Part number: 204010775003
- Condition: Worn
- Location: T/R Control
- Component: Control Sys, Bell
- Component part number: 204010740005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE TAIL ROTOR CONTROL WAS REMOVED AND INSPECTED FOR WEAR.  WEAR WAS FOUND BEYOND LIMITS IN THE HOUSING. THIS ITEM IS A 1000 HOUR OVERHAUL INTERVAL.
